Your amount of Trazodone is higher then me. I take 25-50mgs. You must find it really hard to wake up and stay awake. Did your doctor start you at a lower dose and had to elevate it? Tell your doctor what is happening, he would probably tell you to go down a little to see if you could sleep o.k.
I have been taking this med for two weeks now. It may not leave me tired the following day-I have a severe case of insomnia-but it has DEFINATELY affected my memory, concentration, and even my ability to spell properly! I am always forgeting things daily, and constantly misspell words; since I am a writer and have always had an excellent grasp of grammer and spelling, its a nightmare! It took me almost ten minutes to type this response!! I'm 57 yrs young; if there's anyone out there experiensing these side effects, PLEASE SEND ME A RESPONSE! And forgive any spelling errors I may have made!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 5 answers
Posted 19 Mar 2013 • 2 answers
Posted 10 May 2013 • 9 answers
Posted 8 Jan 2017 • 2 answers
Posted 13 Apr 2017 • 0 answers